Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Thick discharge, scanty flow, weight gain post starting pills after delivery. What could be the cause?

I had a baby 6 months ago. Started back on the pill four months ago first two months were fine but the last two months have had no period just a thick clear discharge with red blood for two days a nd the next two a brown discharge. I still have period cramps . It s not enough to use pads it s just there when I clean after using the toilet. I have also been trying to lose weight with a low calorie diet and the weight is going on instead of off. I have been on and off cilest for about 10 years
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

I would like to know if you are breastfeeding your baby. If yes, then this can act as a contraceptive and prevent you from conceiving at least in the initial first 6 months.

Please give some time for your body to settle down. It is very common to see changes in weight in the post partum period.

You can continue with the pills, your cycles will regularize in the next few cycles.

Hope this helps.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor